# SDR ASAA0540162

- Difficulty date: March 9, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- Aircraft time: 26,983 hours, 14,795 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 654659270
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - AFT CARGO BAY, AT PREVIOUS REPAIR, FLOOR SUPPORT CORRODED AND MISSING NUTPLATES UNDER FLOOR SPLICE AT B-STA 771, WL 156, LBL 3.  REMOVED CORRODED FLOOR SUPPORT AT PREVIOUS REPAIR, FABRICATED AND INSTALLED REPAIR PARTS.  (K)
